NEWS:TOPICAL NSAIDS CAUSE SEVERE SKIN PROBLEMS

Over the counter topical NSAIDs may cause skin eruptions resembling eczema, say French researchers.


The report suggests that the effect can be severe, prolonged and extend beyond the area of skin to which the drug was applied. In addition, about a third of the reactions are photosensitive and so more common in the summer months.


The drug ketoprofen was cited as one likely to produce photosensitive reactions.


Skin reactions to NSAIDs are not well reported and doctors as well as patients may be unaware of the risk (Revue Prescrire, 2000; 9: 114).

What Doctors Don't Tell You Written by What Doctors Don't Tell You

We Humbly Recommend

Get the Healthiest Newsletter!

Get a dose of Healthy delivered straight to your inbox. Each FREE issue features amazing content that will elevate your Body, Mind, and Spirit.

Your data is never shared with 3rd parties

Introducing

Healthy Shopping

Health and Wellbeing products lovingly curated for you.